# SDR KCSA101013

- Difficulty date: March 8, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 79,868 hours, 19,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE UPPER DECK STAIRS IS DIM AND SLOW TO COME ON.
